화학공학소재연구정보센터
Applied Mathematics and Optimization, Vol.61, No.3, 379-420, 2010
Stochastic 2D Hydrodynamical Type Systems: Well Posedness and Large Deviations
We deal with a class of abstract nonlinear stochastic models, which covers many 2D hydrodynamical models including 2D Navier-Stokes equations, 2D MHD models and the 2D magnetic B,nard problem and also some shell models of turbulence. We state the existence and uniqueness theorem for the class considered. Our main result is a Wentzell-Freidlin type large deviation principle for small multiplicative noise which we prove by a weak convergence method.